# SDR 2019FA0000403

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: General aviation
- Aircraft: N67778
- Make and model: Cessna 152
- Aircraft serial: 15282013
- Aircraft time: 16,013 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Broken
- Location: Horizontal Stab
- Part time: 16,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE MECHANIC DISCOVERED A SIGNIFICANT CRACK/BREAK OF THE AIRCRAFT'S HORIZONTAL STABILIZER 'BRACKET ASSEMBLY,' P/N 0432004-9, THAT SEVERELY COMPROMISES THE INTEGRITY OF THE AIRCRAFT VERTICAL FIN MOUNT.  THE NUTPLATES WITHIN THE SUBJECT PART ARE SUBJECT TO AD 80-11-04.
